# SDR DALA2017061904856

- Difficulty date: June 16, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 43,021 hours, 29,945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR LANYARD DETACHED FROM EMERGENCY SLIDE PACK L1 DOOR.  SECURED LANYARD.  OPERATION CHECKS GOOD.
